# SDR AALA201901289010

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 17,654 hours, 3,627 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE AND FIRE WARNING SOUNDED 40 MINS INTO FLIGHT, FOR TWENTY SECOND.  THEN WENT AWAY WITH NO EVIDENCE.  ACCOMPLISHED A SMOKE DETECTION SYSTEM RESET. SYSTEM GROUND CHECKED NORMAL IAW MM 26-27-00.
